# SDR MAS2008F00080

- Difficulty date: September 14, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED FWD LAV DOOR HAS A FAINT BURN ODOR.  MX TROUBLESHOT ODOR COMING FROM BALLAST AT CEILING AND SIDEWALL LIGHT AT ROW 1. MX REMOVED AND REPLACED BALLAST.  (K)
